I am so sick and tired of everything. I started Remicade two weeks ago and my pouch has reacted very very well to it. My doctor also wanted me to take Mesalazine suppositories. So about a week ago I bought them and tried one.
Boom allergic reaction. Hives all over. Took some Atarax and slept on it. Woke up with a fever and joint pains (the former of course doesn't have anything to do with allergy but that's how F-ing lucky I am).
The doctor couldn't explain the fever and he didn't really care. He said it hypothetically could be an infection that took the opportunity when I had an allergic reaction. I got Predisone, rested for a few days and I was back on track again.
Today was my second Remicade infusion. Boom allergic reaction within the first F-ing minute. I god really nauseated, abdominal pain etc. They turned the IV off, gave Antihistamines and Cortisone and then they resumed the infusion slowly. After a while I got hives on my hands and arms so they stopped it and gave me more Antihistamine and Cortisone. This time around I felt even worse, I was so close to passing out on my way to the bathroom where I BM'ed, vomited, hyperventilated, tried understanding what the Heck is going on.
They will have me back in four weeks to resume Remicade. They will boost me with Cortisone and Antihistamines before the infusion - but honestly, I feel very little hope.
I have never had any problem Whatsoever with anything close to anything related to anything reminding of allergies. What's worse is that I have both had Remicade and Mesalazine years ago and there never was a problem (again - never had an ounce of allergies to anything before).
I felt Remicade was going to be my final blessing after years of suffering, frustration and sickness. I just turned 30, I am young man for God's sake - I can't deal with this. Is this going to come down to Allergies now from out of absolutely Nowhere?!
I am So sad.